An upper bound of the basis number of the semi-strong product of cycles with bipartite graphs
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 385-394
Printed September 1, 2007
Mohammed M. M. Jaradat
Yarmouk University
Abstract : An upper bound of the basis number of the semi-strong product of cycles with bipartite graphs is given. Also, an example is presented where the bound is achieved.
Keywords : basis number, cycle space, fold, semi-strong product
MSC numbers : 05C38, 05C75
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd